# SDR VNAA0301025

- Difficulty date: January 23, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 19,845 hours, 17,557 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Connector
- Condition: Dirty
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE CREW ADVANCED POWER FOR TAKEOFF AND RECEIVED A NOSE WHEEL STEERING FAIL CAS MESSAGE THEN ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND CLEANED THE CANNON PLUGS ON THE BACK OF THE NOSE WHEEL STEERING MANIFOLD IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
